MathSciNet Relay Station
MathSciNet bibliographic data
MR2725192 20F65
Conder, Marston; Potočnik, Primož; Širáň, Jozef Regular maps with almost Sylow-cyclic automorphism groups, and classification of regular maps with Euler characteristic $-p\sp 2$. J. Algebra 324 (2010), no. 10, 2620–2635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement